# SDR USAAD010172

- Difficulty date: March 30, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE ENTRY WAY EMERGENCY LIGHTS WILL NOT STAY OFF WHEN ELECTICAL POWER IS REMOVED FROM THE AIRCRAFT.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY.  (M)
